# SDR REXA2022022400244

- Difficulty date: February 13, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,233 hours, 22,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: CC6703316611
- Condition: Deformed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING LH TRU BAY FLOOR WEB AT FS193.00 PER CRJ 900 SRM 53-11-43-201-001-A01 (REF: NON-ROUTINE TASK CARD 81518831$M212) FOUND 1 EA. FASTENER HOLE COMMON TO REPAIR ELONGATED. REPAIRED IAW MHIRJ REO 690-53-11-1529 REV - DATED 2023-02-18.
